We prove that KAM tori smoothly bifurcate into quasi-periodic attractors in dissipativemechanical models, provided external parameters are tuned with the frequency of the motion. An application to the dissipative spin–orbitmodel of celestial mechanics (which actually motivated the analysis in this paper) is presented.

CHIERCHIA L, & CELLETTI A (2009). Quasi-periodic attractors in celestial mechanics. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 191, 311-345 [10.1007/s00205-008-0141-5].

Quasi-periodic attractors in celestial mechanics

CHIERCHIA, Luigi;
2009

Abstract

We prove that KAM tori smoothly bifurcate into quasi-periodic attractors in dissipativemechanical models, provided external parameters are tuned with the frequency of the motion. An application to the dissipative spin–orbitmodel of celestial mechanics (which actually motivated the analysis in this paper) is presented.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/140758
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 34
  • ???jsp.display-item.citation.isi??? 33
social impact